# SDR IXXA20120523012O

- Difficulty date: May 20, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 77,791 hours, 17,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 379103C29
- Condition: Broken
- Location: Descent Device
- Part time: 76,525 hours, 17,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND POSITION NR 1 EMERGENCY DESCENT DEVICE SEAL BROKEN. R & R EMERGENCY DESCENT DEVICE IAW AMM 25-61-00.
